Zero Base; Federal Style
Bibliographic Data
| ID | 6365162 |
|---|---|
| Authors | Donald F Haider (corresponding author) |
| Year | 1977 |
| Volume | 37 |
| Issue | 4 |
| Pages | 400-400 |
| Publication date | 1977-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Public Administration Review (JOURNAL) |
| Journal identifiers | ISSN: 0033-3352 • E-ISSN: 1540-6210 |
| Publisher | Wiley (PUBLISHER • GB) |
| DOI | 10.2307/974871 |
| OpenAlex | W2327603716 |
| Language | EN |
| Citations received | 2 |
Archaeology · Base (topology · Geography · Linguistics · Mathematical analysis · Political science · Style (visual arts · Zero (linguistics · Mathematics · Philosophy
| Citations per year | 0.04 |
|---|---|
| Citation span | 1978 - 1980 (3) |
| Highly cited | No |